# SDR ZW0A0300401

- Difficulty date: January 6, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 11,573 hours, 5,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LP7732001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM CABIN ROW 4 TO 5.  REPLACED SECTION OF LIGHTS.  CHECK-C12-23-2002.  --CLOSED---
